# SDR N6WA2019050602

- Difficulty date: May 6, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 36,596 hours, 24,977 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCAFT NOT PRESSURIZATION. INSPECTED AND FOUND AUTO PRESSURIZATION INOP. DEFERRED NR 1 AUTO CPC ON OCN 70055293 PER MEL 21-31-01A CAT C AUTH BY MXC.
